Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Changed skin color, itching and dryness, recurring rashes. Stopped using tenovate GN cream. Cause?

i have a problem in my face...i was using tenovate GN cream from past 4 years and now i stopped because of this my skin got damaged it semms. skin colour also changed itching is there and dryness is more and also rashes will come and go again it will come.. my skin colou is some thing different it is not white also and black also, please advice me
Asked On : Fri, 14 Dec 2012
Answers:  1 Views:  1565
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
,   ,  
Dermatologist 's  Response
Tenovate Gn is a very strong steroid cream and is not indicated for use over face and you have used it for 4 yrs over your face. The complaints of redness irritation dryness is all because of its prolonged use and sudden discontinuation.
Right now I would just advise you to use a calamine and aloe vera based lotion (calosoft etc) over face.
Also please meet a dermatologist nearby for skin examination and further management.
Take care
Answered: Tue, 6 Aug 2013
I find this answer helpful

 4 users find this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor